עקוב אחר
Shogo Kato
Shogo Kato
כתובת אימייל מאומתת בדומיין ism.ac.jp - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
A circular–circular regression model
S Kato, K Shimizu, GS Shieh
Statistica Sinica, 633-645, 2008
1242008
A family of distributions on the circle with links to, and applications arising from, Möbius transformation
S Kato, MC Jones
Journal of the American Statistical Association 105 (489), 249-262, 2010
1082010
An extended family of circular distributions related to wrapped Cauchy distributions via Brownian motion
S Kato, MC Jones
Bernoulli 19 (1), 154-171, 2013
722013
A tractable and interpretable four-parameter family of unimodal distributions on the circle
S Kato, MC Jones
Biometrika 102 (1), 181-190, 2015
662015
A Möbius transformation-induced distribution on the torus
S Kato, A Pewsey
Biometrika 102 (2), 359-370, 2015
552015
Entropy and divergence associated with power function and the statistical application
S Eguchi, S Kato
Entropy 12 (2), 262-274, 2010
552010
On a class of circulas: copulas for circular distributions
MC Jones, A Pewsey, S Kato
Annals of the Institute of Statistical Mathematics 67, 843-862, 2015
472015
Dependent models for observations which include angular ones
S Kato, K Shimizu
Journal of Statistical Planning and Inference 138 (11), 3538-3549, 2008
432008
Projective power entropy and maximum Tsallis entropy distributions
S Eguchi, O Komori, S Kato
Entropy 13 (10), 1746-1764, 2011
392011
A Markov process for circular data
S Kato
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 2010
392010
A distribution for a pair of unit vectors generated by Brownian motion
S Kato
Bernoulli 15 (3), 898-921, 2009
352009
Robust estimation of location and concentration parameters for the von Mises–Fisher distribution
S Kato, S Eguchi
Statistical Papers 57, 205-234, 2016
302016
Some properties of a Cauchy family on the sphere derived from the Möbius transformations
S Kato, P McCullagh
Bernoulli 26 (4), 3224-3248, 2020
272020
Models for circular data from time series spectra
M Taniguchi, S Kato, H Ogata, A Pewsey
Journal of Time Series Analysis 41 (6), 808-829, 2020
182020
Parametric bootstrap goodness-of-fit testing for Wehrly–Johnson bivariate circular distributions
A Pewsey, S Kato
Statistics and Computing 26, 1307-1317, 2016
172016
Meta-analysis using flexible random-effects distribution models
H Noma, K Nagashima, S Kato, S Teramukai, TA Furukawa
Journal of Epidemiology 32 (10), 441-448, 2022
142022
A further study of t-distributions on spheres
S Kato, K Shimizu
Keio University. Department of Mathematics, 2004
122004
A circular-linear dependence measure under Johnson–Wehrly distributions and its application in Bayesian networks
I Leguey, P Larrañaga, C Bielza, S Kato
Information Sciences 486, 240-253, 2019
102019
The generalized t-distribution on the circle
HY Siew, S Kato, K Shimizu
Ouyou toukeigaku 37 (1), 1-16, 2008
102008
M\" obius transformation and a Cauchy family on the sphere
S Kato, P McCullagh
arXiv preprint arXiv:1510.07679, 2015
82015
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20